# SDR SWIA2025082500509

- Difficulty date: May 9, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR LANDING AFT LATCH CATCH CRACKED AS MARKED      (C-CHECK RO 8/21/2025)    REPLACED L/H TRU DOOR LANDING IAW CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-13-001-001-A01. CRJ 900 SRM 51-42-22-001-001-A01. AND ACCOMPLISHED REO 690-53-11-2027 REV. --. DATED 2025-06-20.COMPLIED WITH 51-900-1002-SKY THE RVSM CONTOUR MEASUREMENT NOT REQUIRED ALL REQUIREMENTS WERE MET PER THE REO 690.-53-11-2027 REV. -- DATED 2025-06-20
